# SDR A6WA2018092446087

- Difficulty date: September 12, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 34,783 hours, 34,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP CORRODED AT FS559.00, RBL29 TO RBL43. REPAIRED STRAP IAW EA AWAC-CRJ253-01045 REV-IR.
